Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Modular graph functions and asymptotic expansions of Poincare' series.

Daniele Dorigoni, and Kleinschmidt, Axel (2019) 'Modular graph functions and asymptotic expansions of Poincare' series.', Communications in number theory and physics., 13 (3). pp. 569-617.

Abstract

In this note we study SL(2,Z)-invariant functions such as modular graph functions or coefficient functions of higher derivative corrections in type IIB string theory. The functions solve inhomogeneous Laplace equations and we choose to represent them as Poincaré series. In this way we can combine different methods for asymptotic expansions and obtain the perturbative and non-perturbative contributions to their zero Fourier modes. In the case of the higher derivative corrections, these terms have an interpretation in terms of perturbative string loop effects and pairs of instantons/anti-instantons.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(439Kb)
Status:Peer-reviewed
Publisher Web site:https://www.intlpress.com/site/pub/pages/journals/items/cntp/content/vols/0013/0003/a003/index.php
Date accepted:11 June 2019
Date deposited:03 October 2019
Date of first online publication:17 September 2019
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar